| Model Number |
134046 |
| Medical Device Problem Codes |
Mechanics Altered (2984); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/04/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during an open skin graft, when the doctor used the devices to ligate the vessel, there were issues experienced with the loading or firing of the clips.It was reported that after the doctor squeezed the handles of the devices, the handles were still able to be squeezed but did not return.The jaws were still able to close, but no clips were able to load properly into the jaws.The devices were changed to another one to finish the surgery.There was no patient injury.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of two devices.The first instrument was received partially applied with seventeen remaining clips.The second instrument was received partially applied with seven remaining clips.Visual inspection of the instruments revealed no abnormalities.Functionally, the instruments were fired once in air and proper clip formations were confirmed.The remaining clips were then fired on test media with proper formations.The jaws and handles moved smoothly through their firing cycles and returned to the open positions and each remaining clip loaded properly in the jaws.When the cartridges were empty, the interlocks engaged and prevented the jaws from approximating.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.